Break Outs After Restylane- But LOVE the Results. - Beverly Hills, CA

I like results of restylane, but I agree with one...

I like results of restylane, but I agree with one of the reviewers on here. Every time I get injected, I break out, almost immediately. The next day, its evident that is caused by restylane.

Sorry Drs, you are not chemists, and the pharma companies have yet to learn all there is to know about certain drugs, etc.. I bet this will be one of the side affects eventually added to the list.

5 Comments

You're welcome, Britt! Happy to help. Good luck. :-)
  • Reply
The breakouts usually last for awhile. I usually go on the Obagi skincare system with Retin-A (perfect because it addresses the acne and it's anti-aging), and it helps and clears my skin. Takes a good month or so to see results though, and you have to endure the peeling stage a bit. However, I also get micro which helps eliminate that. So I recommend Obagi if your skin can handle it- it's incredible, and microdermabrasion. I know, sounds like a lot, but it works and not only clears your skin, but makes your skin look radiant! So, I am back on Obagi now.

As for downtime, there is none with restylane and you see the results immediately for the most part! Very little pain except the prick of the needle. It's worth it.

Good luck. :-)
  • Reply

Hi gratitude,

This is great added info thanks so much. Your recommendations are good too.

Thanks,

-Brittt

Name not provided

My Doctor is one of the best at Cedars Sinai!

5 out of 5 stars Overall rating
Was this review helpful?